# SDR AALA960615

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: STB1304
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY LIGHT AT FORWARD GALLEY DOOR INOPERATIVE.  REPLACED EMERGENCY LIGHT AT FORWARD GALLEY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
